Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Regularización")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5358

  • Page / 215

Export

Selection :

  • and

The Lavrentiev regularization of the data completion problemBEN BELGACEM, F; EL FEKIH, H; JELASSI, F et al.Inverse problems. 2008, Vol 24, Num 4, issn 0266-5611, 045009.1-045009.14Article

HIGHER ORDER SHUFFLE REGULARIZATION FOR MULTIPLE ZETA VALUESLI, Zhong-Hua.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 7, pp 2321-2333, issn 0002-9939, 13 p.Article

Continuous future polynomial regularization of 1-smoothing Volterra problemsCINZORI, Aaron C.Inverse problems. 2004, Vol 20, Num 6, pp 1791-1806, issn 0266-5611, 16 p.Article

On the regularization of conservative mapsAVILA, Artur.Acta mathematica. 2010, Vol 205, Num 1, pp 5-18, issn 0001-5962, 14 p.Article

Conformal S0(2, 4) transformations of the one-cusp Wilson loop surfaceSHIJONG RYANG.Physics letters. Section B. 2008, Vol 659, Num 5, pp 894-900, issn 0370-2693, 7 p.Article

The r-genus and a regularization of an S1-equivariant Euler classRONGMIN LU.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 42, issn 1751-8113, 425204.1-425204.13Article

One-loop integrals at finite temperatureAMORE, Paolo.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 29, pp 6463-6472, issn 0305-4470, 10 p.Article

Endpoint singularities in unintegrated parton distributionsHAUTMANN, F.Physics letters. Section B. 2007, Vol 655, Num 1-2, pp 26-31, issn 0370-2693, 6 p.Article

On the Absence of Excited Eigenstates of Atoms in QEDFRÖHLICH, Jürg; PIZZO, Alessandro.Communications in mathematical physics. 2009, Vol 286, Num 3, pp 803-836, issn 0010-3616, 34 p.Article

Browder-Tikhonov regularization of non-coercive evolution hemivariational inequalitiesZHENHAI LIU.Inverse problems. 2005, Vol 21, Num 1, pp 13-20, issn 0266-5611, 8 p.Article

Full convergence of sequential local regularization methods for Volterra inverse problemsLAMM, Patricia K.Inverse problems. 2005, Vol 21, Num 3, pp 785-803, issn 0266-5611, 19 p.Article

Classical information deficit and monotonicity on local operationsSYNAK-RADTKE, Barbara; HORODECKI, Michał.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 47, pp 11465-11474, issn 0305-4470, 10 p.Article

Regularization under general noise assumptionsMATHE, Peter; TAUTENHAHN, Ulrich.Inverse problems. 2011, Vol 27, Num 3, issn 0266-5611, 03501.61-035016.15Article

Iterative regularization with a general penalty term—theory and application to L1 and TV regularization : TACKING INVERSE PROBLEMS IN A BANACH SPACE ENVIRONMENTIOAN BOT, Radu; HEIN, Torsten.Inverse problems. 2012, Vol 28, Num 10, issn 0266-5611, 104010.1-104010.19Article

On the Renormalized Volume of Hyperbolic 3-ManifoldsKRASNOV, Kirill; SCHLENKER, Jean-Marc.Communications in mathematical physics. 2008, Vol 279, Num 3, pp 637-668, issn 0010-3616, 32 p.Article

A regularization method for the function reconstruction from approximate average fluxesJIANGUO HUANG; YU CHEN.Inverse problems. 2005, Vol 21, Num 5, pp 1667-1684, issn 0266-5611, 18 p.Article

Minimum support nonlinear parametrization in the solution of a 3D magnetotelluric inverse problemZHDANOV, Michael; TOLSTAYA, Ekaterina.Inverse problems. 2004, Vol 20, Num 3, pp 937-952, issn 0266-5611, 16 p.Article

Cloaking via Change of Variables for the Helmholtz Equation in the Whole SpaceNGUYEN, Hoai-Minh.Communications on pure and applied mathematics. 2010, Vol 63, Num 11, pp 1505-1524, issn 0010-3640, 20 p.Article

A lie theoretic approach to renormalizationEBRAHIMI-FARD, Kurusch; GRACIA-BONDIA, José M; PATRAS, Frédéric et al.Communications in mathematical physics. 2007, Vol 276, Num 2, pp 519-549, issn 0010-3616, 31 p.Article

The a posteriori Fourier method for solving ill-posed problemsFU, Chu-Li; ZHANG, Yuan-Xiang; HAO CHENG et al.Inverse problems. 2012, Vol 28, Num 9, issn 0266-5611, 095002.1-095002.26Article

Function reconstruction from noisy local averagesYU CHEN; JIANGUO HUANG; WEIMIN HAN et al.Inverse problems. 2008, Vol 24, Num 2, issn 0266-5611, 025003.1-025003.14Article

A componentwise iterated relative entropy regularization method with updated prior and regularization parameterRULLGARD, H; ÖKTEM, O; SKOGLUND, U et al.Inverse problems. 2007, Vol 23, Num 5, pp 2121-2139, issn 0266-5611, 19 p.Article

A multilevel augmentation method for solving ill-posed operator equationsZHONGYING CHEN; YUESHENG XU; HONGQI YANG et al.Inverse problems. 2006, Vol 22, Num 1, pp 155-174, issn 0266-5611, 20 p.Article

Extension of the convergence domain in the Tikhonov methodKHROMOV, A. P; KHROMOVA, G. V.Computational mathematics and mathematical physics. 2002, Vol 42, Num 8, pp 1067-1072, issn 0965-5425, 6 p.Article

Regularization methods for ill-posed problems in multiple Hilbert scalesMAZZIERI, Gisela L; SPIES, Ruben D.Inverse problems. 2012, Vol 28, Num 5, issn 0266-5611, 055005.1-055005.30Article

  • Page / 215